Differential and Integral Equations

Investigation of a mathematical model of thermoelasticity

P. E. Sobolevskiĭ

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 643-652.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700407

Mathematical Reviews number (MathSciNet)
MR1044210

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34A45: Theoretical approximation of solutions {For numerical analysis, see 65Lxx} 73B30

Citation

Sobolevskiĭ, P. E. Investigation of a mathematical model of thermoelasticity. Differential Integral Equations 3 (1990), no. 4, 643--652. https://projecteuclid.org/euclid.die/1372700407


Export citation